# SDR 08FDEA02975

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492915018
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK IS GOUGED AT RBL 7 STATION 635.  BLENDED AREA FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED NEW TRACK AND INSTALLED NEW SEAT TRACK ON MAE TRAVELER T8/747973 AND IAW SRM 53-70-00 FIG 1 AND FIG 5.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR, REPORTABLE DISCREPANCY AND RII.
